Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 47, NWS Philadelphia/Mount Holly

June 8, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 8, 2010, 3:40 PM EDT. It took effect at Jun 9, 2010, 2:00 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jun 8, 2010, 3:40 PM EDT (19:40 UTC)
In effect from
Jun 9, 2010, 2:00 PM EDT
Expired
Jun 10, 2010, 4:07 AM EDT
In force
14 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WHUS71 KPHI 081940
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT TUE JUN 8 2010

ANZ450-451-090830-
/O.NEW.KPHI.SC.Y.0047.100609T2200Z-100610T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
340 PM EDT TUE JUN 8 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM EDT
THURSDAY.

A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA WEDNESDAY INTO
THURSDAY. A SOUTH TO SOUTHEASTERLY FLOW WILL INCREASE AHEAD OF
THIS SYSTEM WITH GUSTS TO ABOUT 30 KNOTS WEDNESDAY NIGHT. THE WINDS
WILL THEN SHIFT TO THE WEST AND NORTHWEST BEHIND THE SYSTEM EARLY
THURSDAY MORNING. SEAS WILL BUILD TO ADVISORY LEVELS LATE WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ452>455-090830-
/O.NEW.KPHI.SC.Y.0047.100609T1800Z-100610T1000Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 PM EDT TUE JUN 8 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 6 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 6 AM
EDT THURSDAY. 

A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA WEDNESDAY INTO
THURSDAY. A SOUTH TO SOUTHEASTERLY FLOW WILL INCREASE AHEAD OF
THIS SYSTEM WITH GUSTS TO ABOUT 30 KNOTS WEDNESDAY AFTERNOON AND
NIGHT. THE WINDS WILL THEN SHIFT TO THE WEST AND NORTHWEST BEHIND
THE SYSTEM EARLY THURSDAY MORNING. SEAS WILL BUILD TO ADVISORY
LEVELS DURING WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-090830-
/O.NEW.KPHI.SC.Y.0047.100609T1800Z-100610T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
340 PM EDT TUE JUN 8 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 6 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 6 AM EDT
THURSDAY.

A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE AREA WEDNESDAY INTO
THURSDAY. A SOUTH TO SOUTHEASTERLY FLOW WILL INCREASE AHEAD OF
THIS SYSTEM WITH GUSTS TO ABOUT 30 KNOTS WEDNESDAY AFTERNOON AND
NIGHT. THE WINDS WILL THEN SHIFT TO THE WEST AND NORTHWEST BEHIND
THE SYSTEM EARLY THURSDAY MORNING. SEAS WILL BUILD AND BECOME
CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GORSE
4 follow-up statements
304 
WHUS71 KPHI 090730
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EDT WED JUN 9 2010

ANZ452>455-092100-
/O.EXT.KPHI.SC.Y.0047.100609T1800Z-100610T1400Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
330 AM EDT WED JUN 9 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
10 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 200 PM THIS
AFTERNOON UNTIL 1000 AM THURSDAY.

HIGH PRESSURE WILL CONTINUE TO MOVE OUT TO SEA TODAY, AS LOW
PRESSURE APPROACHES FROM THE WEST. AN INCREASING SOUTHERLY FLOW
WILL DEVELOP OVER THE COASTAL WATERS OF NEW JERSEY AND DELAWARE
TODAY CAUSING WIND GUSTS AND OCEAN WAVES TO INCREASE INTO THE
SMALL CRAFT ADVISORY RANGE DURING THE AFTERNOON HOURS.

AS LOW PRESSURE PASSES OFF THE NEW JERSEY COAST AROUND MIDNIGHT, THE 
WIND MAY DIMINISH BRIEFLY BEFORE VEERING AROUND TO THE WEST AND 
NORTHWEST. WIND GUSTS SHOULD FALL BELOW SMALL CRAFT ADVISORY 
CRITERION AROUND DAYBREAK ON THURSDAY. HOWEVER, WAVES MAY REMAIN
AT 5 TO 6 FEET UNTIL MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

ANZ430-431-092100-
/O.EXT.KPHI.SC.Y.0047.100609T1800Z-100610T0800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
330 AM EDT WED JUN 9 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
4 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 200 PM THIS
AFTERNOON UNTIL 400 AM THURSDAY.

HIGH PRESSURE WILL CONTINUE TO MOVE OUT TO SEA TODAY, AS LOW
PRESSURE APPROACHES FROM THE WEST. AN INCREASING SOUTHERLY FLOW
WILL DEVELOP OVER THE COASTAL WATERS OF NEW JERSEY AND DELAWARE
TODAY CAUSING WIND GUSTS TO INCREASE INTO THE SMALL CRAFT ADVISORY
RANGE DURING THE AFTERNOON HOURS.

AS LOW PRESSURE PASSES OFF THE NEW JERSEY COAST AROUND MIDNIGHT,
THE WIND MAY DIMINISH BRIEFLY BEFORE VEERING AROUND TO THE WEST
AND NORTHWEST. WIND GUSTS SHOULD FALL BELOW SMALL CRAFT ADVISORY
CRITERION ON DELAWARE BAY BEFORE 400 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

ANZ450-451-092100-
/O.EXT.KPHI.SC.Y.0047.100609T2200Z-100610T1400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
330 AM EDT WED JUN 9 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
10 AM EDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 600 PM THIS
EVENING UNTIL 1000 AM THURSDAY.

HIGH PRESSURE WILL CONTINUE TO MOVE OUT TO SEA TODAY, AS LOW
PRESSURE APPROACHES FROM THE WEST. AN INCREASING SOUTHERLY FLOW
WILL DEVELOP OVER THE COASTAL WATERS OF NEW JERSEY TODAY CAUSING
WIND GUSTS AND OCEAN WAVES TO INCREASE INTO THE SMALL CRAFT
ADVISORY RANGE DURING THE LATE AFTERNOON HOURS.

AS LOW PRESSURE PASSES OFF THE NEW JERSEY COAST AROUND MIDNIGHT,
THE WIND MAY DIMINISH BRIEFLY BEFORE VEERING AROUND TO THE WEST
AND NORTHWEST. WIND GUSTS SHOULD FALL BELOW SMALL CRAFT ADVISORY
CRITERION AROUND DAYBREAK ON THURSDAY. HOWEVER, WAVES MAY REMAIN
AT 5 TO 6 FEET UNTIL MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

IOVINO
053 
WHUS71 KPHI 091943
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
343 PM EDT WED JUN 9 2010

ANZ452>455-100800-
/O.CON.KPHI.SC.Y.0047.000000T0000Z-100610T1400Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
343 PM EDT WED JUN 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY. 

LOW PRESSURE NEAR THE VIRGINIA NORTHERN NECK THIS AFTERNOON WILL
MOVE OFF THE NEW JERSEY COAST OVERNIGHT. AN INCREASING SOUTHERLY
FLOW WILL CAUSE SMALL CRAFT ADVISORY WIND GUSTS AND OCEAN WAVES.
WELL ELEVATED PLATFORMS MAY EXPERIENCE SOME GALE FORCE GUSTS.

AS LOW PRESSURE PASSES OFF THE NEW JERSEY COAST AROUND MIDNIGHT...
THE WIND MAY DIMINISH BRIEFLY BEFORE VEERING AROUND TO THE WEST
AND NORTHWEST. WIND GUSTS SHOULD FALL BELOW SMALL CRAFT ADVISORY
CRITERION AROUND DAYBREAK ON THURSDAY. HOWEVER...WAVES MAY REMAIN
AT 5 TO 6 FEET UNTIL MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A
SMALL VESSEL...SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

ANZ430-431-100800-
/O.CON.KPHI.SC.Y.0047.000000T0000Z-100610T0800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
343 PM EDT WED JUN 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY.

LOW PRESSURE NEAR THE VIRGINIA NORTHERN NECK THIS AFTERNOON WILL
MOVE OFF THE NEW JERSEY COAST OVERNIGHT. AN INCREASING SOUTHERLY
FLOW WILL CAUSE SMALL CRAFT ADVISORY WIND GUSTS. WELL ELEVATED
PLATFORMS MAY EXPERIENCE SOME GALE FORCE GUSTS.

AS LOW PRESSURE PASSES OFF THE NEW JERSEY COAST AROUND
MIDNIGHT... THE WIND MAY DIMINISH BRIEFLY BEFORE VEERING AROUND TO
THE WEST AND NORTHWEST. WIND GUSTS SHOULD FALL BELOW SMALL CRAFT
ADVISORY CRITERION ON DELAWARE BAY BEFORE 400 AM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

ANZ450-451-100800-
/O.CON.KPHI.SC.Y.0047.100609T2200Z-100610T1400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
343 PM EDT WED JUN 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY. 

LOW PRESSURE NEAR THE VIRGINIA NORTHERN NECK THIS AFTERNOON WILL
MOVE OFF THE NEW JERSEY COAST OVERNIGHT. AN INCREASING SOUTHERLY
FLOW WILL CAUSE SMALL CRAFT ADVISORY WIND GUSTS AND OCEAN WAVES.
WELL ELEVATED PLATFORMS MAY EXPERIENCE SOME GALE FORCE GUSTS.

AS LOW PRESSURE PASSES OFF THE NEW JERSEY COAST AROUND MIDNIGHT...
THE WIND MAY DIMINISH BRIEFLY BEFORE VEERING AROUND TO THE WEST
AND NORTHWEST. WIND GUSTS SHOULD FALL BELOW SMALL CRAFT ADVISORY
CRITERION AROUND DAYBREAK ON THURSDAY. HOWEVER...WAVES MAY REMAIN
AT 5 TO 6 FEET UNTIL MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A
SMALL VESSEL...SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$
609 
WHUS71 KPHI 100148
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
948 PM EDT WED JUN 9 2010

ANZ430-431-100300-
/O.CAN.KPHI.SC.Y.0047.000000T0000Z-100610T0800Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
948 PM EDT WED JUN 9 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DECREASED OVER THE DELAWARE THIS EVENING AND ARE BELOW
SMALL CRAFT CRITERIA. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED.

$$

ANZ450>455-101000-
/O.CON.KPHI.SC.Y.0047.000000T0000Z-100610T1400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
948 PM EDT WED JUN 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
THURSDAY. 

LOW PRESSURE WILL MOVE OFF THE NEW JERSEY COAST OVERNIGHT. AN
INCREASING SOUTHERLY FLOW WILL CAUSE SMALL CRAFT ADVISORY WIND
GUSTS AND OCEAN WAVES. 

AS LOW PRESSURE PASSES OFF THE NEW JERSEY COAST AROUND MIDNIGHT...
THE WIND MAY DIMINISH BRIEFLY BEFORE VEERING AROUND TO THE WEST
AND NORTHWEST. WIND GUSTS SHOULD FALL BELOW SMALL CRAFT ADVISORY
CRITERION AROUND DAYBREAK ON THURSDAY. HOWEVER...WAVES MAY REMAIN
AT 5 TO 6 FEET UNTIL MID MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING A
SMALL VESSEL...SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$
398 
WHUS71 KPHI 100807
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 AM EDT THU JUN 10 2010

ANZ450>455-100915-
/O.CAN.KPHI.SC.Y.0047.000000T0000Z-100610T1400Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
407 AM EDT THU JUN 10 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS ARE NO LONGER EXPECTED TO REACH SMALL CRAFT
ADVISORY CRITERAI, SO THE SMALL CRAFT ADVISORY IS BEING CANCELLED.

HOWEVER, SEAS WILL REMAIN AT AOR SLIGHTLY ABOVE 4 FT THROUGH THE
MORNING BEFORE SUBSIDING FURTHER.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 8, 1:30 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 8, 1:30 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
130 PM EDT TUE JUN 8 2010

.SYNOPSIS...
HIGH PRESSURE OVER THE GREAT LAKES WILL BUILD EASTWARD THIS
AFTERNOON, THEN TRACK OFF THE COAST TONIGHT. LOW PRESSURE,
LOCATED OVER THE CENTRAL PLAINS, WILL MOVE TO THE EAST AND IT IS
EXPECTED TO REACH THE EASTERN GREAT LAKES ON WEDNESDAY. A
SECONDARY LOW IS FORECAST TO DEVELOP OVER NORTHERN VIRGINIA AND
MARYLAND LATE ON WEDNESDAY BEFORE PASSING OFF THE NEW JERSEY COAST
ON WEDNESDAY NIGHT. WEAK HIGH PRESSURE SHOULD FOLLOW FOR THURSDAY
INTO FRIDAY. A FRONTAL BOUNDARY FROM THE SOUTHWEST IS EXPECTED TO
LIFT INTO OUR REGION OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SLIGHT CHC POPS WERE ADDED TO THE FORECAST FOR AWHILE THIS
AFTERNOON ACROSS THE FAR NORTHERN ZONES FOR ISOLATED SHOWERS. THE
COOL AIR ALOFT COUPLED WITH SURFACE HEATING AND AN INCOMING SHORT
WAVE HAS ALLOWED FOR ISOLATED SHOWERS/SPRINKLES TO POP UP.

AN UPPER LOW LOCATED OVER THE GULF OF SAINT LAWRENCE REGION SHOULD
CONTINUE TO LIFT TO THE NORTHEAST. MEANWHILE, SURFACE HIGH
PRESSURE WILL BUILD DOWN INTO OUR REGION FROM THE GREAT LAKES. A
NORTHWEST WIND WILL CONTINUE TO BRING DRY AIR INTO OUR REGION FOR
TODAY. WE ARE ANTICIPATING PLENTY OF SUNSHINE, ALTHOUGH THERE WILL
BE MORE STRATOCUMULUS THE FARTHER NORTH ONE GOES. IT APPEARS AS
THOUGH TEMPERATURES WILL RISE INTO 70S FOR THIS AFTERNOON
THROUGHOUT MOST OF NORTHEASTERN MARYLAND, DELAWARE, NEW JERSEY AND
EASTERN PENNSYLVANIA. READINGS MAY NOT GET OUT OF THE 60S IN THE
HIGHER ELEVATIONS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
AS THE SURFACE HIGH PASSES OFF THE COAST TONIGHT, WE WILL SEE AN
INCREASE IN MAINLY HIGH AND MID LEVEL CLOUDS.

RAIN IS EXPECTED TO BEGIN SPREADING INTO OUR REGION FROM THE WEST
ON WEDNESDAY MORNING. SOME FAIRLY GOOD ISENTROPIC LIFT SHOULD
DEVELOP DURING THE COURSE OF THE DAY. EVEN THOUGH CONDITIONS WILL
LIKELY REMAIN STABLE NEAR THE SURFACE, SOME ELEVATED CONVECTION
REMAINS A POSSIBILITY. AS A RESULT, WE HAVE MAINTAINED THE MENTION
OF A CHANCE OF THUNDER FOR WEDNESDAY AFTERNOON. WITH THE CLOUD
COVER AND RAIN, TEMPERATURES SHOULD NOT RISE OUT OF THE 60S
THROUGHOUT MOST OF OUR FORECAST AREA ON WEDNESDAY. WE HAVE
MENTIONED MAXIMUM TEMPERATURES IN THE LOWER 70S ON THE DELMARVA,
SOUTH OF THE CANAL.

THE RAIN SHOULD TAPER TO SHOWERS ON WEDNESDAY NIGHT AS THE
SECONDARY LOW PASSES OVERHEAD AND BEGINS TO MOVE OUT TO SEA.
RAINFALL AMOUNTS FOR THE EVENT SHOULD RANGE FROM ONE HALF TO ONE
INCH THROUGHOUT MUCH OF OUR REGION. HOWEVER, SOME SPOTS COULD
RECEIVE MORE THAN AN INCH, ESPECIALLY IF THE ELEVATED CONVECTION
DEVELOPS.

A SHORT WAVE THAT WAS MOVING ONTO THE CANADIAN PRAIRIES EARLY
THIS MORNING WILL PROGRESS TO THE EAST AND IT SHOULD PASS OVER THE
NORTHEASTERN STATES ON THURSDAY. WE WILL KEEP A CHANCE OF SHOWERS
FOR OUR NORTHERN COUNTIES AT THAT TIME. OTHERWISE, DRY AIR IS
EXPECTED TO BEGIN BUILDING INTO OUR REGION ON A NORTHWEST WIND.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
BY THE END OF THE WEEK, AN UPPER LEVEL RIDGE IS FORECAST TO
DEVELOP FROM THE GULF OF MEXICO UP OVER THE GREAT LAKES REGION. AS
IT TRIES TO BUILD EASTWARD, IT APPEARS AS THOUGH IT MAY ENCOUNTER
SOME RESISTANCE.

WE ARE EXPECTING WEAK SURFACE HIGH PRESSURE FOR FRIDAY INTO
SATURDAY BEFORE A WARM FRONT FROM THE SOUTHWEST ARRIVES. WITH THE
UPPER RIDGE WEAKENING, THE BOUNDARY MAY OR MAY NOT MAKE ITS WAY
THROUGH OUR REGION. WE WILL CONTINUE TO CARRY A CHANCE OF SHOWERS
AND THUNDERSTORMS FROM LATE SATURDAY INTO MONDAY.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

HIGH PRESSURE SETTLING OVER OUR AREA WILL DO SO FOR THE REMAINDER OF
THIS AFTERNOON AND FOR AWHILE TONIGHT. IT WILL THEN SHIFT OFF THE
COAST INTO WEDNESDAY MORNING. A SUSTAINED NORTHWESTERLY WIND AROUND
10 KNOTS WILL GUST UP TO 20 KNOTS AT TIMES BEFORE SETTLING DOWN
TOWARD EVENING. A SIMILAR SETUP THIS AFTERNOON COMPARED TO YESTERDAY
WITH COOLER AIR ALOFT COMBINING WITH SURFACE HEATING TO ALLOW FOR
STRATOCUMULUS CLOUDS TO DEVELOP AND EXPAND IN AREAL COVERAGE. THESE
CLOUDS ARE EXPECTED TO REMAIN RATHER FLAT IN NATURE AND COVERAGE
WILL TEND TO GO BROKEN FOR A TIME ACROSS SOME AREAS, ESPECIALLY THE
FARTHER NORTH ONE GOES. THESE CLOUDS WILL THIN DURING THE LATE
AFTERNOON AND EARLY EVENING HOURS AS WE GET BEYOND PEAK HEATING.
SOME SPRINKLES OR A BRIEF SHOWER SHOULD REMAIN NORTH OF KABE AND KTTN.
TONIGHT HIGH PRESSURE SLIDES OVERHEAD, HOWEVER WE LOOK TO THE WEST
AS A WARM FRONT CONTINUES TO ORGANIZE ALONG WITH AN AREA OF LOW
PRESSURE.

THESE TWO FEATURES ARE FORECAST TO SLIDE EASTWARD AND ARRIVE IN OUR
AREA DURING WEDNESDAY. AS THE MOISTURE RETURN OCCURS AND THE AIRMASS
BEGINS TO MOISTEN UP, THE CLOUDS WILL BE ON THE INCREASE AND LOWER
LATER TONIGHT. THE CEILINGS WILL CONTINUE TO LOWER WEDNESDAY
MORNING, THEN AS THE STORM SYSTEM ARRIVES WE ARE EXPECTING AN AREA
OF RAIN TO OVERSPREAD THE REGION. SOME LOW-LEVEL DRY AIR MAY STILL
BE IN PLACE TO HOLD BACK THE RAIN FOR A TIME, HOWEVER THE LATEST
THINKING IS THAT THE RAIN ARRIVES FROM WEST TO EAST BY MIDDAY. WE
STEPPED DOWN THE CEILINGS DURING THE MORNING AND EARLY AFTERNOON TO
SHOW THE TREND IN DETERIORATING CONDITIONS. THE THUNDERSTORM POTENTIAL
LOOKS TO BE MOSTLY SOUTH OF THE TERMINALS, AND IF EMBEDDED THUNDER
DOES OCCUR IT IS ANTICIPATED TO BE ISOLATED ENOUGH THEREFORE IT IS
NOT INCLUDED AT THIS TIME. DUE TO THE TRACK OF THE SYSTEM, SURFACE
WINDS ARE FORECAST TO SHIFT TO THE SOUTHEAST LATE TONIGHT AND
WEDNESDAY. A LOW-LEVEL JET IS FORECAST TO STRENGTHEN ACROSS THE AREA
TO ABOUT 40 KNOTS AT AND ABOVE 2000 FEET DURING THE AFTERNOON.

OUTLOOK...
THE AFOREMENTIONED LOW PRESSURE SYSTEM WILL CROSS THE AREA WEDNESDAY
AFTERNOON AND EVENING, BRINGING PERIODS OF RAIN AND REDUCED CEILINGS
AND VISIBILITIES. AS THE STORM MOVES AWAY DURING THURSDAY, THE WINDS
WILL SHIFT TO THE NORTHWEST WITH DRIER AIR OVERSPREADING THE REGION.
THIS WILL RESULT IN MUCH IMPROVED CONDITIONS THURSDAY. HIGH PRESSURE
THEN MOVES ACROSS THE AREA LATER THURSDAY AND FRIDAY. THIS HIGH THEN
SLIDES TO OUR EAST AND A POSSIBLE WARM FRONT MAY APPROACH FROM THE
SOUTHWEST SATURDAY. AN AREA OF LOW PRESSURE MAY TRACK ALONG THIS
WARM FRONT AND BRING THE CHANCE FOR SHOWERS AND THUNDERSTORMS LATER
SATURDAY AND SUNDAY.

&&

.MARINE...
HIGH PRESSURE WILL REMAIN OVER THE REGION THROUGH TONIGHT, WHICH
WILL KEEP THINGS RELATIVELY QUIET ON THE AREA WATERWAYS. WINDS
WILL GENLY BE 15 KT OR LESS WITH SEAS AROUND 2 FT. THE HIGH WILL
MOVE TO THE EAST TONIGHT AND AN AREA OF LOW PRESSURE AND ASSOCD
WARM FRONT WILL APPROACH THE REGION FROM THE WEST. THIS LOW WILL
BRING RAIN TO THE MARINE AREA BY WEDNESDAY AFTN. THE TRACK OF THE
SYS WILL ALLOW FOR MORE OF AN ONSHORE FLOW TO DEVELOP ON
WEDNESDAY. IN RESPONSE, SEAS AND WINDS WILL INCREASE AND A SCA IS
PSBL FOR LATER WEDNESDAY OR WEDNESDAY NIGHT. HIGH PRESSURE THEN
BUILDS INTO THE AREA LATER THURSDAY AND FRIDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...IOVINO
NEAR TERM...GIGI/GORSE/IOVINO
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION...GORSE
MARINE...NIERENBERG
Hazardous weather outlook, Jun 8, 3:55 AM EDT, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 AM EDT TUE JUN 8 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-091000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
355 AM EDT TUE JUN 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-091000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
355 AM EDT TUE JUN 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.